# SDR R61A201407250922

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N176HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000461
- Aircraft time: 5,619 hours, 3,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0490
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 8,698 hours, 5,229 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE L1 DOOR SLIDE WAS BLOWN DURING INSTALLATION. MAINTENANCE R & R SLIDE IAW AMM AND OPS CHECKED GOOD.
